# SDR F3LA200700033

- Difficulty date: February 20, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 9,777 hours, 4,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED RT WING OVERWING EXIT SLIDE ARMED LIGHT INOP.  UNABLE TO REPRODUCE FAULT PER OPS TEST IAW AMM 52-73-00-710-002.
